# SDR IPXA11567910

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 27,539 hours, 19,319 cycles
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545755
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CARGO COMPARTMENT FLOOR PANEL 231XGF DAMAGED.  FABRICATED FLOOR PANEL IAW EO B757-5320-96392-G.
